# SDR DHL2002801004

- Difficulty date: February 2, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Defective
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE LOOP-B WILL NOT TEST.  REPLACED SWITCH 51-7028 PER 20-50-1, OPS CHECK NORMAL PER M/M 26-10-00.
